# SDR SWAA013444

- Difficulty date: December 30, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 62,814 hours, 67,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2350040
- Part serial: WN0041
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
